# SDR REXA2016032100571

- Difficulty date: March 21, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP BETWEEN FLOORBEAMS AT LBL 9 & RBL 9 AT FS 617, IS CORRODED.  EVALUATED CORROSION & REMOVED MINOR CORROSION IAW SRM'S 53-00-00 & 51-21-06.  MATERIAL THICKNESS .050 BEGINNING, REMOVED .003, .047 REMAINING.
